# SDR HALA2020120800117

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 22,954 hours, 3,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PFR FAULTS: CLASS 2, HARD, PSCU (5MJ), SOURCE: PSCU.  CORRECTIVE ACTION: PSCU FIN 5MJ REPLACED, IAW AMM 52-71.  BITE TEST OF THE PSCU CARRIED OUT, AMM 52-71-00-740-801 TEST PASSED.
